MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601210
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the delivery system was difficult to remove.This 6x120, 130 cm eluvia self expanding stent was selected for use during a procedure to treat a 70% stenosed, mildly calcified, severely tortuous superficial femoral artery lesion.During the procedure, the lesion was predilated using a 6mm balloon.After the stent had been properly flushed and prepared, difficulty was noted when advancing the stent catheter over the non-boston scientific guidewire when placing across the lesion.Extra force was needed for placement, and the stent was deployed without issue; however, the delivery system was difficult to remove.The blue handle was broken off to make it easier to walk back over the wire; however, it was still difficult, and after approximately 10mm, the whole system became stuck on the wire.The system was removed along with the wire and lesion access was regained to complete the procedure.It was noted that the aorta bifurcation was very tortuous and may have caused some of the difficulty to advance.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by manufacturer: upon receipt at our post market quality assurance laboratory, a visual and tactile examination identified multiple inner sheath kinks and an outer sheath kink 2mm distal from the distal end of the nose cone.The investigator was unable to advance a guidewire through the device due to the damage noted to the inner/outer sheath.The guidewire used by the customer was not returned for analysis.The device was received with the stent already deployed from the delivery system.A visual examination identified no issues with the tip of the device.A visual examination identified no issues or damage to the handle of the device.A break in the pull grip handle was noted.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22214590
Report Number2124215-2025-35183
Device Sequence Number12926528
Product Code NIU
UDI-Device Identifier08714729876618
UDI-Public(01)08714729876618(17)260919(10)35049392
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2026
Device Model NumberH74939294601210
Device Catalogue NumberH74939294601210
Device Lot Number0035049392
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown